Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Groups of units of modular group algebras


Author: Czesław Bagiński
Journal: Proc. Amer. Math. Soc. 101 (1987), 619-624
MSC: Primary 16A25; Secondary 16A26
MathSciNet review: 911020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ U(G)$ be the group of normalized units of the group algebra $ F[G]$ of a finite nonabelian $ p$-group $ G$ over the field $ F = {\operatorname{GF(}}p{\text{)}}$. The description is given of all $ p$-groups, $ p > 2$, for which $ U(G)$ does not contain subgroups isomorphic to the wreath product $ {Z_p}\wr {Z_p}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A25, 16A26

Retrieve articles in all journals with MSC: 16A25, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0911020-6
Article copyright: © Copyright 1987 American Mathematical Society